Rocky Mountain Journal of Mathematics

Value distribution of differences of meromorphic functions

Kai Liu

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 41, Number 5 (2011), 1567-1584.

Dates
First available in Project Euclid: 26 September 2011

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1317058663

Digital Object Identifier
doi:10.1216/RMJ-2011-41-5-1567

Mathematical Reviews number (MathSciNet)
MR2838078

Zentralblatt MATH identifier
1236.30030

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory 39A05: General theory

Keywords
Meromorphic functions difference products finite order exponent of convergence

Citation

Liu, Kai. Value distribution of differences of meromorphic functions. Rocky Mountain J. Math. 41 (2011), no. 5, 1567--1584. doi:10.1216/RMJ-2011-41-5-1567. https://projecteuclid.org/euclid.rmjm/1317058663


Export citation

References

  • W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Matem. Ibero. 11 (1995), 355-373.
  • W. Bergweiler and J.K. Langley, Zeros of difference of meromorphic functions, Math. Proc. Camb. Phil. Soc. 142 (2007), 133-147.
  • Z.X. Chen and K.H. Shon, On zeros and fixed points of difference of meromorphic functions, J. Math. Anal. Appl. 344 (2008), 373-383.
  • Y.M. Chiang and S.J. Feng, On the Nevanlinna characteristic $f(z+\eta)$ and difference equations in the complex plane, The Ramanujan J. 16 (2008), 105-129.
  • J. Clunie, On integral and meromorphic functions, J. London Math. Soc. 37 (1962), 17-27.
  • A. Eremenko, J.K. Langley and J. Rossi, On the zeros of meromorphic functions of the form $\sum_{k=1}^{\infty}\frac{a_{k}}{z-z_{k}}$, J. d'Analyse Math. 62 (1994), 271-286.
  • R.G. Halburd and R.J. Korhonen, Difference analogue of lemma on the logarithmic derivative with applications to difference equations, J. Math. Anal. Appl. 314 (2006), 477-487.
  • –––, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn. Math. 31 (2006), 463-478.
  • W.K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. Math. 70 (1959), 9-42.
  • –––, Research problems in function theory, The Athlone Press, London, 1967.
  • –––, Meromorphic functions, Clarendon Press, Oxford, 1964.
  • –––, Slowly growing integral and subharmonic functions, Comment. Math. Helv. 34 (1960), 75-84.
  • I. Laine, Nevanlinna theory and complex differential equation, Walter de Gruyter, Berlin, 1993.
  • I. Laine and C.C. Yang, Value distribution of difference polynomials, Proc. Japan Acad. 83 (2007), 148-151.
  • –––, Clunie theorem for difference and $q$ difference polynomials, J. Lond. Math. Soc. 76 (2007), 556-566.
  • J. K. Langley, Value distribution of differences of meromorphic functions, Rocky Mountain J. Math. 41 (2011), 275-292.
  • E. Mues, Über ein Problem von Hayman, Math. Z. 164 (1979), 239-259.
  • C.C. Yang and H.X. Yi, Uniqueness theory of meromorphic functions, in Mathematics and its application, Kluwer Academic Publishers, Dordrecht, 2003.